×

Found 768 Documents (Results 1–100)

100
MathJax

First Betti numbers of the orbits of Morse functions on surfaces. (English. Ukrainian original) Zbl 1479.57076

Ukr. Math. J. 73, No. 2, 203-229 (2021); translation from Ukr. Mat. Zh. 73, No. 2, 179-200 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Absence of bottlenecks in a neural network determines its generic functional properties. (English. Russian original) Zbl 07424554

Dokl. Math. 101, No. 1, 62-65 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 74-77 (2020).
MSC:  68-XX 39-XX
PDF BibTeX XML Cite
Full Text: DOI

An extension to the Morse energy gradient flow. (English) Zbl 1479.53043

Bourni, Theodora (ed.) et al., Mean curvature flow. Proceedings of the John H. Barrett memorial lectures, University of Tennessee, Knoxville, TN, USA, May 29 – June 1, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 67-70 (2020).
MSC:  53C20 53C22 53E99
PDF BibTeX XML Cite
Full Text: DOI

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

The Morse-Sard theorem and Luzin \(N\)-property: a new synthesis for smooth and Sobolev mappings. (English. Russian original) Zbl 1444.26010

Sib. Math. J. 60, No. 5, 916-926 (2019); translation from Sib. Mat. Zh. 60, No. 5, 1171-1185 (2019).
MSC:  26B10 26B35 46E35
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of the Morse oscillator: analytical expressions for trajectories, action-angle variables, and chaotic dynamics. (English) Zbl 1433.37062

PDF BibTeX XML Cite
Full Text: DOI arXiv

Diagonal asymptotics for symmetric rational functions via ACSV. (English) Zbl 1482.05011

Fill, James Allen (ed.) et al., 29th international conference on probabilistic, combinatorial and asymptotic methods for the analysis of algorithms, AofA 2018, June 25–29, 2018, Uppsala, Sweden. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik. LIPIcs – Leibniz Int. Proc. Inform. 110, Article 12, 15 p. (2018).
MSC:  05A15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Singular fibers of stable maps of manifold pairs and their applications. (English) Zbl 1415.57021

Araújo dos Santos, Raimundo Nonato (ed.) et al., Singularities and foliations. Geometry, topology and applications. BMMS 2/NBMS 3, Salvador, Brazil, 2015. Proceedings of the 3rd singularity theory meeting, ENSINO, July 8–11, 2015 and the Brazil-Mexico 2nd meeting of singularities, July 13–17, 2015. Cham: Springer. Springer Proc. Math. Stat. 222, 259-294 (2018).
PDF BibTeX XML Cite
Full Text: DOI

New topological invariants for real- and angle-valued maps. An alternative to Morse-Novikov theory. (English) Zbl 1384.58001

Hackensack, NJ: World Scientific (ISBN 978-981-4618-24-3/hbk; 978-981-4618-26-7/ebook). xvi, 242 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Discrete Morse theory for the moduli spaces of polygonal linkages, or solitaire on a circle. (English. Russian original) Zbl 1386.55020

Sb. Math. 208, No. 9, 1353-1367 (2017); translation from Mat. Sb. 208, No. 9, 100-115 (2017).
MSC:  55R80
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification